# SDR DXTA2025040702985

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 8,403 hours, 5,685 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND 14000' WE OBSERVED A/I ENGINE HOT R CAS MSG.  WE RAN THE QRH PROCEDURE AND DECREASED RIGHT ENGINE POWER.  THE MSG EXTINGUISHED.  BUT THEN REOCCURED WHEN POWER WAS INCREASED.  ENG BLD AIR KNOB WAS SECLECTED TO LP AND DIVERTED WHILE REMAINING CLEAR OF ICING CONDITIONS. CORRECTIVE ACTION: ACCESSED TO RAMP. PERFORMED ARES DOWNLOAD AND SEND IT TO TEXTRON TO REVIEW. RAN BOTH ENGINES AND CHECKED ENG A/I SYSTEM OPS CHECKS. IT APPEARS TO BE WORKING NORMAL ON GROUND. CHECKED LIVE DATA VIEW AND TEMPERATURE WAS INDICATIING NORMAL REPORTED TO MCC. TEXTRON INFORMED THE ARES DATA REVIEW. "ARES DATA LOOKS LIKE THE VALVE IS SLOW TO CLOSE". CHECKED WIRING FOR R/H AND FOUND SHIELD GROUND SPLICE WIRE PULLED FROM CONTACT. RE-CRIMPED WIRE TO CONTACT REF TO CE680 WDM CHAP30-00-02. CHECEKD POWER AND GROUND AT CONNECTOR PE011 GOOD. REPORTED TO MCC AND MCC ADVISED TO SWAP THE VALVE SIDE OT SIDE. GAINED ACCESS TO ENGINE INLET ANTI-ICE VALVES. SWAPPED VALVES BETWEEN VD003-LEFT AND VE003-RIGHT. PERFORMED LEAK AND OPS CHECKS GOOD ON GROUND. CLOSED ACCESS. WORK DONE JAW CE680A AMM CHAP 30-20-05. PARTS INSTALLED LJH: PN: 9914521-6 SN: 1501 R/H: PN: 9914521-6 SN: 1499 TORQUE WRENCH: TL-104390 CAL DUE SEP. 16 2025.
